MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV

OSARTIS GMBH SIMPLEX HV
Model Number 6194-1-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Implant Pain (4561)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a total knee revision procedure, the patient developed a post-operative knee infection.Consequently, the existing 3 x 11 revision poly insert was removed and replaced with a new 3 x 11 revision poly insert.

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hessen 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hessen 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hessen 64839
GM   64839
MDR Report Key25589851
Report Number9615014-2026-00003
Device Sequence Number10280547
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6194-1-001
Device Catalogue Number6194-1-010
Device Lot Number527AB826EG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRI CEMENTED STEM 12MMX50MMLOT 1203242K.; TRI CEMENTED STEM 12MMX50MMLOT 1832926J,; TRI TS FEMUR SZ2 LEFTLOT TE44E,; TRIATH FEM DISTAL AUG 5MM - SIZE 2 LEFTLOT SGA9T,; TRIATHLON FEM DIST AUG 10MM SIZE 2 LEFTLOT S4Z4D,; TRIATHLON HINGE B/PLATE SIZE 3LOT 49L2P,; TRIATHLON REVISION INSERT X3 SZ3 11MMLOT J51900,; TRIATHLON STEM EXTENDER 25MMLOT R0061H,
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale